# SDR A6WA200840235

- Difficulty date: March 24, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 11,473 hours, 10,632 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT CAPTAINS WINDSHIELD CRACKED.  COMPLIED WITH QRH, CYCLED HEAT `OFF`, THEN `ON` THEN BACK `OFF`, AFTER RECEIVING LT WINDSHIELD HEAT CAS MESSAGE.  REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW AMM 56-11-01.  (M)
